# SDR IPXA2020060155979

- Difficulty date: April 23, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03644
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C MAIN CABIN RT FLOOR AREA AT STA 1481 FLOOR PANEL LANDING SUPPORT HAS SURFACE CORROSION.  REMOVED CRACKED SUPPORT.  FABRICATED AND INSTALLED IN MAIN CABIN RT FLOOR AREA AT STA 1481 IAW SRM 51-33-01.
